# SDR 249TR0025

- Difficulty date: February 6, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,486 hours, 26,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642835
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION OF LEFT I/B TRACK OF O/B FLAP SHOWS DEFECT IN UPPER PORTION OF AFT ATTACH BORE.  REPLACED I/B TRACK OF O/B FLAP.
